Difficult Child has lots of "movement"

Discussion in 'Parent Emeritus' started by ksm, Nov 5, 2015.

  1. ksm

    ksm Well-Known Member

    Not sure if this could be the Depakote. She is always kind of fidgety but this is more pronounced. I tried to figure out how to attach a video, but I can't see how or if that is possible. While sitting in a chair both her legs are quickly moving up and down, almost as if she was bouncing a baby on her knees...

    I really want to give this a week. She has only had pills for 3 out of 4 nights.

    KSM
     
  2. pasajes4

    pasajes4 Well-Known Member

    For your child's protection do not post a video. If you have a question about the side effects of a medication, please contact the prescribing physician or pharmacist.
     
  3. dstc_99

    dstc_99 Well-Known Member

    My mom has issues like this with Depakote. She can't keep her legs still and often shakes the tables because she is bouncing them so much.
     
  4. ksm

    ksm Well-Known Member

    Pasajes4 - that is fine, I won't post it, but I taped her from the back while she was sitting at the desk... And mainly it wad just her lower half...

    I will rake it to the appointment to show the nurse that manages her medications...

    Mary
     
Loading...